# SDR DL73K002053

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 47,859 hours, 38,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546594502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INBOARD CHORD OF THE FS 500B FRAME AT STR 25R.  THE DAMAGE WAS REMOVED AND A FACTORY SPLICE EXTENDED TO REPAIR THE DAMAGE.  THE DAMAGE WAS FOUND AT HMV.
